# SDR SWAA2023070658289

- Difficulty date: June 12, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER 2023-378132<[01] REPLACED RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 SHEET 7 REV.- SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK CARD COMPLETED  REPLACED RIB 8 LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 174A0103 SHEET 7 REV.- SEE INDIVIDUAL SIGNOFFS BELOW
